Alert archive / Texas / Tornado Warnings in 2017
Tornado Warning 111, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Aug 26, 2017, 4:59 PM CDT for 5 counties in Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2017, 4:59 PM CDT (21:59 UTC)
- Expired
- Aug 26, 2017, 5:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Grimes County, TX, Harris County, TX, Montgomery County, TX, Waller County, TX, Washington County, TX
The radar
The Houston radar (KHGX), 100 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 26, 12:50 PM CDT | Tornado Watch | SPC | 13 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.0 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2221 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 512 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 13.5
The text
As transmitted.
370
WFUS54 KHGX 262159
TORHGX
TXC185-201-339-473-477-262245-
/O.NEW.KHGX.TO.W.0111.170826T2159Z-170826T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
459 PM CDT SAT AUG 26 2017
The National Weather Service in League City has issued a
* Tornado Warning for...
Southern Grimes County in southeastern Texas...
Northeastern Washington County in southeastern Texas...
Southwestern Montgomery County in southeastern Texas...
Northeastern Waller County in southeastern Texas...
Northwestern Harris County in southeastern Texas...
* Until 545 PM CDT.
* At 457 PM CDT, 2 severe thunderstorms capable of producing a
tornado were located in the warned area. One was located about 10
miles west of Hooks Airport. The second was about 4 miles
southwest of Todd Mission. Both were moving northwest at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Tomball, Pinehurst, Magnolia, Stagecoach, Todd Mission, Cypress,
Plantersville, Dobbin and Dacus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3000 9557 2994 9571 3032 9614 3051 9578
TIME...MOT...LOC 2157Z 151DEG 31KT 3005 9570
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$2 follow-up statements
062
WWUS54 KHGX 262228
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
528 PM CDT SAT AUG 26 2017
TXC185-201-339-473-477-262245-
/O.CON.KHGX.TO.W.0111.000000T0000Z-170826T2245Z/
Grimes TX-Washington TX-Montgomery TX-Waller TX-Harris TX-
528 PM CDT SAT AUG 26 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR SOUTHERN
GRIMES...NORTHEASTERN WASHINGTON...SOUTHWESTERN MONTGOMERY...
NORTHEASTERN WALLER AND NORTHWESTERN HARRIS COUNTIES...
At 524 PM CDT, a band of showers and thunderstorms, with embedded
cells showing rotation capable of producing a tornado was located
from about 6 miles west of Pinehurst to about 7 miles west of
Tomball. Movement of individual cells within the band is northwest
at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Tomball, Pinehurst, Magnolia, Stagecoach, Todd Mission, Cypress,
Plantersville, Dobbin and Dacus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3000 9557 2994 9571 3032 9614 3051 9578
TIME...MOT...LOC 2224Z 151DEG 31KT 3026 9583
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$090
WWUS54 KHGX 262247
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
547 PM CDT SAT AUG 26 2017
TXC185-201-339-473-477-262256-
/O.EXP.KHGX.TO.W.0111.000000T0000Z-170826T2245Z/
Grimes TX-Washington TX-Montgomery TX-Waller TX-Harris TX-
547 PM CDT SAT AUG 26 2017
...THE TORNADO WARNING FOR SOUTHERN GRIMES...NORTHEASTERN
WASHINGTON...SOUTHWESTERN MONTGOMERY...NORTHEASTERN WALLER AND
NORTHWESTERN HARRIS COUNTIES HAS EXPIRED...
The tornadic thunderstorm which prompted the warning has weakened,
but has the potential to restrengthen and will be watched closely.
In the meantime, the warning has been allowed to expire.
A tornado watch remains in effect until 200 AM CDT for southeastern
Texas.
LAT...LON 3000 9557 2994 9571 3032 9614 3051 9578
TIME...MOT...LOC 2246Z 151DEG 31KT 3042 9593
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Aug 26, 4:54 PM CDT, 5 minutes earlier.
Area forecast discussion, Aug 26, 4:54 PM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
454 PM CDT Sat Aug 26 2017
...Catastrophic and life-threatening flooding expected due to
prolonged heavy rainfall from Harvey...
.DISCUSSION...
With Harvey meandering just west of the forecast area, rain and
feeder bands will move over Southeast Texas until the storm moves
out of the area. Short term high resolution models show the
potential for rain bands to produce 10 to 15 inches of rain just
tonight and Sunday morning. Rainfall of 10 to 15 inches within 6
or 12 hours will produce flash flooding. In addition, rainfall
rates could exceed 4 inches per hour. If these intense rain bands
with these amounts occur over the metro areas, flooding could
impact homes, roadways, and the highway system.
In addition, isolated tornadoes will continue to be possible. A
tornado watch continues in effect through 2:00 AM Sunday.
With Harvey pretty much stuck in very weak upper level steering,
the potential for heavy rainfall will persist into Wednesday.
Global models continue to show the rainfall potential from tonight
through Wednesday evening of 15 to 25 inches. Isolated maximum
amounts of up to 40 inches for the entire event is possible.
It should be stressed that anyone planning to travel should check
with TXDOT, Houston TranStar, or other trusted sources for road
conditions prior to travel. Rainfall of this magnitude could cause
major flooding of the highway system.
40
&&
.HYDROLOGY...
Widespread addition rainfall of 15 to 25 inches with storm totals
of 40 inches would cause river flooding categories of widespread
Moderate flooding. Many areas would experience Major and Record
flooding. Individual river forecasts as of 4:00 PM include:
* Lavaca-Navidad: Widespread Major river flooding
* Colorado: Major river flooding below the Colorado River at La
Grange
* Tres Palacios: Moderate flooding now and Major flooding
forecast
* San Bernard: Major with Record river flooding likely
* Brazos:
- Minor flooding upstream of Hempstead
- Moderate flooding at San Felipe
- Major flooding from Richmond downstream
* San Jacinto River: Moderate to Major flooding
* Houston Bayous: Moderate to Major flooding (will be critical
depending on intensity and rainfall amounts)
* Trinity River: Moderate at Liberty and possible Minor at Moss
Bluff
KLG
&&
.CLIMATE...
Several rainfall records have been set as of 4:00 PM today. Note
that additional rainfall is possible through midnight. Here a list
of the new records:
Site Rainfall Old Record
College Station 2.80 inches 1.38 set in 1959
Galveston 4.01 inches 2.06 set in 1953
City of Houston 3.83 inches 1.66 set in 1959
Note that Houston Hobby Airport received 2.82 inches as of 4:00 PM
CDT. The record rainfall for August 26th at Hobby is 3.33 inches
set in 1959.
40
&&
.MARINE...
Sustained winds/seas have decreased across our bays/coastal waters
in response to Harvey moving inland into south central Texas over-
night. Gusts up to 35kts (higher around Matagorda Bay) will remain
possible tonight. Progs are continuing to track Harvey back toward
the coast tomorrow through Monday, but there is still a lot of un-
certainty with timing. Will keep with the previous forecast trends
of increasing wind threats across the coastal waters Mon into Tue.
Elevated tides/seas will continue to be a problem through at least
Tuesday.
Extreme to strong rip currents will continue for a few more days.
Currents and river(s) discharge(s) into the bays will also remain
problematic for navigation for at least a few days (possibly into
next weekend) given the expected record setting rainfall the next
few days and the major to extreme flooding that will follow. 41
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 73 79 71 81 70 / 100 80 80 70 60
Houston (IAH) 75 80 73 79 72 / 100 80 80 80 70
Galveston (GLS) 77 84 76 82 77 / 90 80 80 80 70
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for the following zones: Austin...
Brazoria...Chambers...Colorado...Fort Bend...Galveston...
Harris...Jackson...Liberty...Matagorda...Waller...Wharton.
Flash Flood Watch through Wednesday evening for the following
zones: Austin...Brazoria...Brazos...Burleson...Chambers...
Colorado...Fort Bend...Galveston...Grimes...Harris...
Houston...Jackson...Liberty...Madison...Matagorda...
Montgomery...Polk...San Jacinto...Trinity...Walker...
Waller...Washington...Wharton.
GM...Tropical Storm Warning for the following zones: Coastal waters
from Freeport to the Matagorda Ship Channel out 20 NM...
Coastal waters from High Island to Freeport out 20 NM...
Galveston Bay...Matagorda Bay...Waters from Freeport to the
Matagorda Ship Channel from 20 to 60 NM...Waters from High
Island to Freeport from 20 to 60 NM.
&&
Discussion...40
Aviation/Marine...39Hazardous weather outlook, Aug 26, 7:41 AM CDT, 9 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Houston/Galveston TX 741 AM CDT Sat Aug 26 2017 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-271100- Austin-Brazoria-Brazos-Burleson-Chambers- Coastal waters from Freeport to the Matagorda Ship Channel out 20 NM-Coastal waters from High Island to Freeport out 20 NM- Colorado-Fort Bend-Galveston-Galveston Bay-Grimes-Harris-Houston- Jackson-Liberty-Madison-Matagorda-Matagorda Bay-Montgomery-Polk- San Jacinto-Trinity-Walker-Waller-Washington- Waters from Freeport to the Matagorda Ship Channel from 20 to 60 NM-Waters from High Island to Freeport from 20 to 60 NM- Wharton- 741 AM CDT Sat Aug 26 2017 This hazardous weather outlook is for portions of Southeast Texas. .DAY ONE...Today and Tonight Rainbands from Harvey will produce gusty winds, locally heavy rainfall and associated flooding, and isolated tornadoes. Flooding will occur as rainfall totals could approach or exceed 10 to 15 inches. .DAYS TWO THROUGH SEVEN...Sunday through Friday Harvey is expected to meander in and around the Southeast Texas area for several days and produce round after round of showers and thunderstorms. Rainfall totals (including today's and tonight's 10 to 15 inches) will be adding up with event amounts of 15 to 30 inches expected and isolated maximum totals of 40 inches possible. The greatest threat area is expected to be generally along and south of a line from Brenham to Conroe to High Island. Rainfall of this magnitude will cause catastrophic and life-threatening flooding. .SPOTTER INFORMATION STATEMENT... Spotters will be needed over the weekend and through at least the first half of the week.
In the hours before
Local storm report, Aug 26, 2:19 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
219 PM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TORNADO 10 S BAY CITY 28.83N 95.96W
08/25/2017 MATAGORDA TX BROADCAST MEDIA
SHED AND FENCE DAMAGE REPORTED FROM A TORNADO IN
SARGENT
0900 PM FLOOD 4 N BONNEY 29.35N 95.47W
08/25/2017 BRAZORIA TX LAW ENFORCEMENT
FLOODED ROADWAYS FM 655 AND FM 521 IN ROSHARON... TIME
OF EVENT ESTIMATED.
0900 PM FLOOD 7 NNE OYSTER CREEK 29.09N 95.28W
08/25/2017 BRAZORIA TX LAW ENFORCEMENT
DEMIJOHN CR 227 REPORTED IMPASSIBLE.
1117 PM TORNADO 2 E ANGLETON 29.17N 95.39W
08/25/2017 BRAZORIA TX LAW ENFORCEMENT
BRAZORIA COUNTY LAW ENFORCEMENT POSSIBLE TORNADO
DAMAGE... HOUSE OFF FOUNDATION COUNTY RD. 210 AND FM
523. TIME GIVEN WAS 1117 PM BUT STILL NEED TO VERIFY
WITH RADAR. TIME DID NOT MATCH.
0227 AM TORNADO 6 NNW PECAN GROVE 29.70N 95.78W
08/26/2017 FORT BEND TX BROADCAST MEDIA
ROOF DAMAGE REPORTED TO A HOME NEAR WESTPARK TOLLWAY
AND THE GRAND PARKWAY
0230 AM TORNADO 3 S MANVEL 29.44N 95.36W
08/26/2017 BRAZORIA TX EMERGENCY MNGR
REPORT CAME IN FROM THE MANVEL EOC REGARDING DAMAGED
VEHICLES AND BUILDING DAMAGE. POSSIBLY OCCURED BETWEEN
215-245 AM NO COUPLET SEEN ON HGX NOR HOU RADAR DURING
THAT TIME.
0744 AM TORNADO 4 SE HUMBLE 29.95N 95.23W
08/26/2017 HARRIS TX BROADCAST MEDIA
BROADCAST MEDIA REPORTING TORNADO TOUCHDOWN RESULTING
IN ROOF... TREE... AND FENCE DAMAGE IN LAKESHORE
SUBDIVISION
0805 AM TORNADO 8 S COLLEGE STATION 30.48N 96.32W
08/26/2017 BRAZOS TX BROADCAST MEDIA
TREE DAMAGE REPORTED NEAR OLYMPIA BUDDY ROAD
0908 AM FLASH FLOOD 3 WNW WOODLOCH 30.24N 95.46W
08/26/2017 MONTGOMERY TX LAW ENFORCEMENT
ROAD IMPASSIBLE AT 45 NB FDR AND HIGHWAY 242. HIGH
WATER OVER THE RIGHT LANE ONTO 45 NB FDR.
0949 AM FLASH FLOOD 1 WNW WILLIS 30.43N 95.49W
08/26/2017 MONTGOMERY TX LAW ENFORCEMENT
ROAD IMPASSABLE AT 45 NB FDR AND LINCOLN RIDGE WITH 12
INCHES OF WATER. BARRICADE REQUIRED AT MLK.
1024 AM FLASH FLOOD 2 ESE PORTER HEIGHTS 30.14N 95.29W
08/26/2017 MONTGOMERY TX LAW ENFORCEMENT
RAOD IMPASSABLE AT HORSESHOE CIR AND PAINTED BLVD WITH
4-6 INCHES OF WATER.
1040 AM FLASH FLOOD 2 NNW SHENANDOAH 30.21N 95.47W
08/26/2017 MONTGOMERY TX LAW ENFORCEMENT
ROAD IMPASSABLE AT 11000 BLK RIVER OAKS DR WITH AT
LEAST 2 FEET OF WATER.
1043 AM FLASH FLOOD 1 W WILLIS 30.43N 95.49W
08/26/2017 MONTGOMERY TX LAW ENFORCEMENT
IMPASSABLE ROAD AT 45 NB FEDER JNO HINES RD. BARRICADES
HAVE BEEN SET UP.
1059 AM FLASH FLOOD SHENANDOAH 30.18N 95.45W
08/26/2017 MONTGOMERY TX LAW ENFORCEMENT
ROAD IMPASSABLE AT 19000 BLK DAVID MEMORIAL FROM SAMS
CLUB TO SHANANDOAH PARK
1140 AM FLASH FLOOD 1 E HUNTSVILLE 30.71N 95.53W
08/26/2017 WALKER TX BROADCAST MEDIA
ROAD CLOSED AT BOWERS ROAD AND BEARKAT BLVD
1140 AM FLASH FLOOD 1 E NEW WAVERLY 30.54N 95.46W
08/26/2017 WALKER TX BROADCAST MEDIA
ROAD CLOSED DUE TO FLASH FLOODING AT FM 150 AND PODRAZA
ROAD
1140 AM FLASH FLOOD 9 SSW HUNTSVILLE 30.61N 95.63W
08/26/2017 WALKER TX BROADCAST MEDIA
ROAD CLOSED DUE TO FLASH FLOODING AT FM 1374 AND COTTON
ROAD
1158 AM FLASH FLOOD 2 W SHOREACRES 29.62N 95.03W
08/26/2017 HARRIS TX COUNTY OFFICIAL
WATER OVER FIRE HYDRANTS SHOREACRES AT TAYLORS BAYOU
&&
EVENT NUMBER HGX1700341
EVENT NUMBER HGX1700342
EVENT NUMBER HGX1700343
EVENT NUMBER HGX1700344
EVENT NUMBER HGX1700345
EVENT NUMBER HGX1700346
EVENT NUMBER HGX1700347
EVENT NUMBER HGX1700348
EVENT NUMBER HGX1700349
EVENT NUMBER HGX1700350
EVENT NUMBER HGX1700351
EVENT NUMBER HGX1700352
EVENT NUMBER HGX1700353
EVENT NUMBER HGX1700354
EVENT NUMBER HGX1700355
EVENT NUMBER HGX1700356
EVENT NUMBER HGX1700357
EVENT NUMBER HGX1700358
DOLocal storm report, Aug 26, 2:43 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
243 PM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM WATER SPOUT 10 ENE GALVESTON 29.30N 94.76W
08/25/2017 GMZ355 TX PUBLIC
WATERSPOUT SEEN FROM EAST END NEAR SEAWALL AND SECOND
STREET
&&
EVENT NUMBER HGX1700359
MHLocal storm report, Aug 26, 2:54 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
254 PM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM FLASH FLOOD 5 SE ONALASKA 30.77N 95.04W
08/26/2017 POLK TX DEPT OF HIGHWAYS
HIGH WATER ON FM 3126 AND FM 356
&&
EVENT NUMBER HGX1700360
47Local storm report, Aug 26, 4:19 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
419 PM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TORNADO 10 WNW JERSEY VILLAGE 29.95N 95.73W
08/26/2017 HARRIS TX STORM CHASER
TREES BLOWN OVER AND MINOR ROOF DAMAGE REPORTED NEAR
BARKER CYPRESS AND TUCKERTON
&&
EVENT NUMBER HGX1700361
MHLocal storm report, Aug 26, 4:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
441 PM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TORNADO 7 WNW JERSEY VILLAGE 29.91N 95.69W
08/26/2017 HARRIS TX PUBLIC
TORNADO CONFIRMED VIA SOCIAL MEDIA
&&
EVENT NUMBER HGX1700362
DOLocal storm report, Aug 26, 4:49 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
449 PM CDT SAT AUG 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TORNADO 8 NW JERSEY VILLAGE 29.95N 95.67W
08/26/2017 HARRIS TX LAW ENFORCEMENT
ANOTHER TORNADO CONFIRMED ON THE GROUND IN THE VICINITY
OF HIGHWAY 290 AND BARKER CYPRESS
&&
EVENT NUMBER HGX1700363
47The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 7:08 PM CDT | Tornado Warning | HGX | Brazoria | 37 min |
| Aug 25, 7:42 PM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Galveston, Matagorda, Wharton | 2 hr |
| Aug 25, 7:45 PM CDT | Tornado Warning | HGX | Brazoria, Galveston | 30 min |
| Aug 25, 7:51 PM CDT | Special Marine Warning | HGX | 39 min | |
| Aug 25, 8:18 PM CDT | Tornado Warning | HGX | Brazoria | 27 min |
| Aug 25, 8:33 PM CDT | Tornado Warning | HGX | Brazoria, Galveston | 27 min |
| Aug 25, 9:05 PM CDT | Tornado Warning | HGX | Brazoria | 25 min |
| Aug 25, 9:14 PM CDT | Special Weather Statement | HGX | Brazoria | 61 min |
| Aug 25, 9:21 PM CDT | Tornado Warning | HGX | Brazoria | 9 min |
| Aug 25, 9:33 PM CDT | Tornado Warning | HGX | Galveston | 27 min |
| Aug 25, 9:38 PM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 37 min |
| Aug 25, 9:40 PM CDT | Tornado Warning | HGX | Brazoria, Galveston | 20 min |
| Aug 25, 9:42 PM CDT | Tornado Warning | HGX | Brazoria | 18 min |
| Aug 25, 10:00 PM CDT | Tornado Warning | HGX | Brazoria | 30 min |
| Aug 25, 10:15 PM CDT | Special Weather Statement | HGX | Jackson, Matagorda, Wharton | 75 min |
| Aug 25, 10:19 PM CDT | Special Weather Statement | HGX | Brazoria, Fort Bend, Galveston, Harris | 71 min |
| Aug 25, 10:23 PM CDT | Tornado Warning | HGX | Fort Bend | 22 min |
| Aug 25, 11:15 PM CDT | Areal Flood Advisory | HGX | Jackson, Matagorda | 3 hr |
| Aug 25, 11:33 PM CDT | Areal Flood Advisory | HGX | Austin, Brazoria, Fort Bend | 5 hr |
| Aug 25, 11:50 PM CDT | Tornado Warning | HGX | Brazoria, Galveston | 25 min |
| Aug 26, 12:26 AM CDT | Tornado Warning | HGX | Brazoria | 19 min |
| Aug 26, 12:33 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend | 3 hr |
| Aug 26, 12:38 AM CDT | Flash Flood Warning | HGX | Jackson, Matagorda | 3 hr |
| Aug 26, 12:39 AM CDT | Tornado Warning | HGX | Brazoria, Galveston | 21 min |
| Aug 26, 12:46 AM CDT | Tornado Warning | HGX | Brazoria | 29 min |
| Aug 26, 12:49 AM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 26 min |
| Aug 26, 12:57 AM CDT | Tornado Warning | HGX | Chambers, Galveston | 33 min |
| Aug 26, 1:07 AM CDT | Tornado Warning | HGX | Fort Bend | 23 min |
| Aug 26, 1:10 AM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Wharton | 3 hr |
| Aug 26, 1:16 AM CDT | Areal Flood Advisory | HGX | Brazoria, Colorado, Jackson, Matagorda, Wharton | 3 hr |
| Aug 26, 1:16 AM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 14 min |
| Aug 26, 1:20 AM CDT | Tornado Warning | HGX | Chambers | 25 min |
| Aug 26, 1:36 AM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Colorado, Fort Bend, Waller, Wharton | 114 min |
| Aug 26, 1:40 AM CDT | Flash Flood Warning | HGX | Colorado, Jackson, Matagorda, Wharton | 2 hr |
| Aug 26, 2:10 AM CDT | Tornado Warning | HGX | Fort Bend, Harris, Waller | 20 min |
| Aug 26, 2:13 AM CDT | Tornado Warning | HGX | Wharton | 32 min |
| Aug 26, 2:22 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 83 min |
| Aug 26, 2:47 AM CDT | River Flood Warning | HGX | Matagorda, Wharton | 7 days |
| Aug 26, 2:54 AM CDT | Tornado Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 36 min |
| Aug 26, 3:22 AM CDT | Areal Flood Advisory | HGX | Harris, Waller | 53 min |
| Aug 26, 3:22 AM CDT | Special Weather Statement | HGX | Austin, Brazoria, Chambers, Colorado, Fort Bend, Galveston and 8 more | 83 min |
| Aug 26, 3:29 AM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Colorado, Fort Bend, Jackson, Matagorda and 3 more | 3 hr |
| Aug 26, 3:33 AM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 27 min |
| Aug 26, 3:44 AM CDT | Tornado Warning | HGX | Austin, Fort Bend, Waller, Wharton | 31 min |
| Aug 26, 4:17 AM CDT | Tornado Warning | HGX | Austin, Fort Bend, Waller | 13 min |
| Aug 26, 4:24 AM CDT | Tornado Warning | HGX | Chambers | 21 min |
| Aug 26, 4:28 AM CDT | Tornado Warning | HGX | Fort Bend | 32 min |
| Aug 26, 4:31 AM CDT | River Flood Warning | HGX | Austin, Fort Bend, Wharton | 8 days |
| Aug 26, 4:35 AM CDT | Tornado Warning | HGX | Austin, Waller | 25 min |
| Aug 26, 4:55 AM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 2 more | 2 hr |
| Aug 26, 4:57 AM CDT | Tornado Warning | HGX | Austin, Fort Bend, Waller | 33 min |
| Aug 26, 5:33 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Waller, Washington | 117 min |
| Aug 26, 5:43 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Harris, Waller | 3 hr |
| Aug 26, 5:45 AM CDT | Tornado Warning | HGX | Liberty | 15 min |
| Aug 26, 6:00 AM CDT | Tornado Warning | HGX | Liberty | 15 min |
| Aug 26, 6:26 AM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Colorado, Fort Bend, Galveston, Grimes and 7 more | 2 hr |
| Aug 26, 6:48 AM CDT | River Flood Warning | HGX | Harris | 24 hr |
| Aug 26, 6:58 AM CDT | River Flood Warning | HGX | Harris | 24 hr |
| Aug 26, 7:48 AM CDT | Tornado Warning | HGX | Brazos, Burleson | 27 min |
| Aug 26, 7:52 AM CDT | Flash Flood Warning | HGX | Brazoria, Galveston, Harris | 3 hr |
| Aug 26, 7:54 AM CDT | Flash Flood Warning | HGX | Liberty, Montgomery, San Jacinto, Walker | 3 hr |
| Aug 26, 8:27 AM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Brazos, Burleson, Colorado, Fort Bend and 11 more | 3 hr |
| Aug 26, 8:54 AM CDT | Tornado Warning | HGX | Montgomery, Walker | 20 min |
| Aug 26, 9:53 AM CDT | Tornado Warning | HGX | Liberty, San Jacinto | 22 min |
| Aug 26, 10:02 AM CDT | River Flood Warning | HGX | Harris | 4 days |
| Aug 26, 10:23 AM CDT | Tornado Warning | HGX | Liberty, San Jacinto | 22 min |
| Aug 26, 10:30 AM CDT | Special Marine Warning | HGX | 45 min | |
| Aug 26, 10:48 AM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Galveston, Grimes, Harris, Liberty and 3 more | 3 hr |
| Aug 26, 11:27 AM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Colorado, Fort Bend, Jackson, Matagorda and 2 more | 3 hr |
| Aug 26, 11:29 AM CDT | River Flood Warning | HGX | Brazoria, Fort Bend, Wharton | 13 days |
| Aug 26, 12:53 PM CDT | Tornado Warning | HGX | Austin, Fort Bend, Waller | 37 min |
| Aug 26, 1:06 PM CDT | Flash Flood Warning | HGX | Liberty, Polk, San Jacinto, Trinity, Walker | 2 hr |
| Aug 26, 2:05 PM CDT | Flash Flood Warning | HGX | Chambers, Galveston, Liberty, San Jacinto, Walker | 85 min |
| Aug 26, 2:12 PM CDT | River Flood Warning | HGX | Brazoria | 14 days |
| Aug 26, 3:26 PM CDT | Flash Flood Warning | HGX | Polk, San Jacinto, Trinity | 2 hr |
| Aug 26, 3:40 PM CDT | Tornado Warning | HGX | Harris, Montgomery, Waller | 35 min |
| Aug 26, 4:17 PM CDT | Tornado Warning | HGX | Grimes, Harris, Montgomery, Waller, Washington | 43 min |
| Aug 26, 4:49 PM CDT | Flash Flood Warning | HGX | Harris, Montgomery, Waller | 116 min |
| Aug 26, 4:54 PM CDT | River Flood Warning | HGX | Harris | 5 days |
| Aug 26, 5:34 PM CDT | River Flood Warning | HGX | Waller | 4 days |
Nearby
Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.